Header menu link for other important links
A numerical scheme for singularly perturbed reaction-diffusion problems with a negative shift via numerov method
, Rao R.N, Chakravarthy P.P.
Published in IOP Publishing
Volume: 263
Issue: 4
In this paper, we consider a boundary value problem for a singularly perturbed delay differential equation of reaction-diffusion type. We construct an exponentially fitted numerical method using Numerov finite difference scheme, which resolves not only the boundary layers but also the interior layers arising from the delay term. An extensive amount of computational work has been carried out to demonstrate the applicability of the proposed method. © Published under licence by IOP Publishing Ltd.
About the journal
JournalData powered by TypesetIOP Conference Series: Materials Science and Engineering
PublisherData powered by TypesetIOP Publishing
Open AccessYes